# SDR DALA2020060802456

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 31,612 hours, 14,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY SEAT AISLE LIGHTS INOPERATIVE AT SEATS 10D-14D. R+R EMERGENCY BATTERY PACK FOR SEATS 10D-14D IAW AMM 33-51. OPS CHK GOOD.
